You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1964/53/1
Dualzerlegungen in totalgeordneten Mengen
Download
PDF
- Dualzerlegungen in totalgeordneten Mengen
Article
Original scientific text
Title
Dualzerlegungen in totalgeordneten Mengen
Authors
E. Harzheim
1
Affiliations
Köln, Bundesrepublik Deutschland
Fundamenta Mathematicae
1964/53/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
81-91
Main language of publication
German
Published
1964
Exact and natural sciences
mathematics